# SDR AALA202305242403

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 40,442 hours, 16,874 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR PRESSURE STOP PAD UPPER RIGHT CORNER BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
